File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Macrophage activation syndrome after initiation of corticosteroid and etanercept in a patient with adult onset still's disease

TitleMacrophage activation syndrome after initiation of corticosteroid and etanercept in a patient with adult onset still's disease
Authors
KeywordsAdult Onset Still's Disease
Etanercept
Macrophage Activation Syndrome
Issue Date2008
PublisherMedcom Limited. The Journal's web site is located at http://www.hkjpaed.org/index.asp
Citation
Hong Kong Journal Of Paediatrics, 2008, v. 13 n. 3, p. 174-179+219 How to Cite?
AbstractMacrophage activation syndrome is a life threatening complication of rheumatic diseases. We report a patient with adult onset Still's disease who developed macrophage activation syndrome and serious infections after starting high dose steroid and etanercept treatment.
Persistent Identifierhttp://hdl.handle.net/10722/170402
ISSN
2015 Impact Factor: 0.194
2015 SCImago Journal Rankings: 0.123
References

 

DC FieldValueLanguage
dc.contributor.authorYip, CMSen_US
dc.contributor.authorLee, TLen_US
dc.contributor.authorChan, HBen_US
dc.contributor.authorLau, YLen_US
dc.date.accessioned2012-10-30T06:08:03Z-
dc.date.available2012-10-30T06:08:03Z-
dc.date.issued2008en_US
dc.identifier.citationHong Kong Journal Of Paediatrics, 2008, v. 13 n. 3, p. 174-179+219en_US
dc.identifier.issn1013-9923en_US
dc.identifier.urihttp://hdl.handle.net/10722/170402-
dc.description.abstractMacrophage activation syndrome is a life threatening complication of rheumatic diseases. We report a patient with adult onset Still's disease who developed macrophage activation syndrome and serious infections after starting high dose steroid and etanercept treatment.en_US
dc.languageengen_US
dc.publisherMedcom Limited. The Journal's web site is located at http://www.hkjpaed.org/index.aspen_US
dc.relation.ispartofHong Kong Journal of Paediatricsen_US
dc.subjectAdult Onset Still's Diseaseen_US
dc.subjectEtanercepten_US
dc.subjectMacrophage Activation Syndromeen_US
dc.titleMacrophage activation syndrome after initiation of corticosteroid and etanercept in a patient with adult onset still's diseaseen_US
dc.typeArticleen_US
dc.identifier.emailLau, YL:lauylung@hkucc.hku.hken_US
dc.identifier.authorityLau, YL=rp00361en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-48349131175en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-48349131175&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume13en_US
dc.identifier.issue3en_US
dc.identifier.spage174en_US
dc.identifier.epage179+219en_US
dc.publisher.placeHong Kongen_US
dc.identifier.scopusauthoridYip, CMS=24484249900en_US
dc.identifier.scopusauthoridLee, TL=24483772800en_US
dc.identifier.scopusauthoridChan, HB=15020250900en_US
dc.identifier.scopusauthoridLau, YL=7201403380en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats